Thread: what you think about....
06-13-2005, 07:56 AM #1
what you think about....
I'm taking 20mg of anavar , been on it for just over a week. I've gained some water and my voice if a tad bit raspy, can't notice very much. I was told to lower it I feel fine though. Any ladies can give me your opion.
I'm 5'6 and now am 154. I stared at about 149lbs, I know its just water, My training been good.
06-13-2005, 08:32 AM #2
welcome to AR
i would lower the dose to 10mg a day and see how your voice is. Better safe than sorry
06-13-2005, 10:23 AM #3
Yeah, I've heard between 10-15mg/day for females. A search may help too.
Good Luck, MJ
06-13-2005, 02:42 PM #4
oh my goodness.. please lower your dosage NOW! you should start at 5 mg's ed for 2 weeks at minimum, as you can see your gonna have sides the voice being one and if your not careful you could have many more even worse...
06-14-2005, 12:21 AM #5
welcome, sorry i dont know enough about var to give any advice, but there are plenty who do.
06-14-2005, 08:07 AM #6
ok I guess I better make sure I do that, the only thing is that I have it only in 10mg pills, and it only has a life var only has a life span of 12hrs or somthing hey? I've been taking it in morning and at night, I guess I can't just take one pill a day? I may beable to get 5 mg pills, if anyone know please tell me if I shoudl get diff pills or if I can take it just once a day! thanks so much for your info! noms
06-14-2005, 11:07 AM #7
welcome to AR
06-14-2005, 11:18 AM #8Originally Posted by noms
just cut the pill in half
06-14-2005, 12:14 PM #9
well thats what I was thinking, I just get up at 430am ever morning for work and I didn't know if I wanted to mess around with it at that time, but its another option.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)